MathSciNet Relay Station
MathSciNet bibliographic data
MR1913603 14E05 (14E08 14E30 14J45)
Pukhlikov, A. V. Birationally rigid Fano hypersurfaces with isolated singularities. (Russian) Mat. Sb. 193 (2002), no. 3, 135--160; translation in Sb. Math. 193 (2002), no. 3-4, 445–471
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement